# SDR CALA2013111392899

- Difficulty date: November 10, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD TE FLAP ALT DR MOTOR REPLACED IAW TASK CARD 813704030.
